Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am having period only for 1-2 days and i am on microgynon

hi i am on MICROGYNON and have been for over a yr now, for the past 4 month my periods have changed from 3-5days to 1-2days most very light no need to wear tampon or anything by second day. taken pregnancy test could this be something to worry about the 1st month it was like this i had headaches and was feeling nausea and tired sometimes a bit down. i have started to feel what i can only describe as pulling pains yesterday so think i have a uti booked into doctors for friday is it worth mentioning all this or not? I have had a child who is 21months so i know what to expect. Is it normal to feel like this and only have a 1 day period?
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. From the symptoms oligomenorrhea is an important possibility. It is infrequent or occasional very light periods. It could be due disease of thyroid gland like thyrotoxicosis, hormonal imbalance, pcos (cyst in ovary) or benign tumors in pituitary etc.

I suggest you to get it examined from a gynecologist and get a thyroid profile, hormonal studies and ultrasound uterus done.
Hope it helps. Regards.

Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor